MathSciNet Relay Station
MathSciNet bibliographic data
MR586735 35K05 (76S05)
Friedman, Avner; Kamin, Shoshana The asymptotic behavior of gas in an $n$-dimensional porous medium. Trans. Amer. Math. Soc. 262 (1980), no. 2, 551–563.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement